# SDR SWAA075477

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 68,032 hours, 51,529 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545321
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT WING INBOARD GROUND SPOILER OUTBOARD ACTUATOR FITTING WORN.  REPAIRED FITTING PER SWA EA.
